# SDR 96ZZZX3134

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Assy
- Part number: 900N3201141103
- Condition: Will Not Adj
- Location: Crew
- Part time: 287 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT WILL NOT ADJUST FORE OR AFT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
